# SDR 2007UALA03189

- Difficulty date: August 15, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV AREA FLOORBEAM CORRODED BS 1016 BL 4R-8R.  MAJOR REPAIR:  REMOVED DAMAGED SECTION OF STA 1016 FLOORBEAM CAP LBL 10 TO RBL 21 AND REPAIRED.
